# SDR AALA20100323AFW01

- Difficulty date: March 23, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 70,797 hours, 11,032 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STATIONS 500 TO 522 BETWEEN STRINGERS 30 AND 31 LEFT DAMAGED.  ACCOMPLISHED REPAIR PER EA B767-53-009500.
